# SDR SWAA2024072406471

- Difficulty date: June 28, 2024
- Submitted: July 24, 2024
- Operation: Air carrier
- Aircraft: N252WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34973
- Aircraft time: 59,332 hours, 35,662 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE SPOT WITH CORROSION ON ACB DOOR CUTOUT SURROUND THRESHOLD AT BS794 TO 847 RBL 29; WL 158.<[01] COMPLETED STEP 7 AND PARTIAL STEP 4;[02] REMOVED AND REPLACED ACB DOOR CUTOUT SURROUND THRESHOLD WEB AT BS 794 TO BS 847 RBL 29 WL 158 IAW SRM 51-40-02 AND DWG 146A8340 REV A.;[03] VERIFIED CARD COMPLETE
